On the groupwise density number for filters
Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 55-63
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2005_46_2_a9,
author = {Mildenberger, Heike},
title = {On the groupwise density number for filters},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {55--63},
year = {2005},
volume = {46},
number = {2},
mrnumber = {2194046},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a9/}
}
Mildenberger, Heike. On the groupwise density number for filters. Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 55-63. http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a9/